So I have been on Risperidone for 3 months now and I am just now getting off of it. I gained 11 pounds and I want it to come off. Has anyone had success losing weight after coming off medication? Will the weight ever come off? I have been trying to lose my baby weight, I had my son on November 8th and gaining weight right after having a baby is not ideal!
I am on Risperdal also and I found that I gained most of my weight when I first started taking it, my hunger cravings have subsided since about a month or so passed from initially taking it. I still have some weight to lose from the medicine's weight gain, however I have found that other similar meds cause weight gain, at least they did for me, such as Abilify. Have you consulted your pharmacist or prescriber for your concerns?
Posts by members, moderators and admins are not considered medical advice and no guarantee is made against accuracy.